# SDR REXA2013100902103

- Difficulty date: October 9, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 433BB CRACKED & GOUGED.  REMOVED & INSTALLED PIECES TO NEW PANEL IAW SRM 51-42-06 & SRM 51-42-13.  FABRICATED NEW PANEL IAW SRM 51-24-21.  NEW MATERIAL ID IS .0632024-T3.
